bannednutritionnapsgear

A few Deca questions - Nandrolones and Breathing/ Extending Caber past last pin?

Romes20

Member
Member
Hey guys-
On my first low-dose Deca run at the moment. Running about 250mg Test Cypionate/wk and 200-225mg Deca/wk about two weeks in. Had a few questions for those who might have similar experiences. I do have seasonal asthma that typically is exacerbated by rapid changes in weather or during allergy season. I have already resolved to have GW on hand with Tren in the future and to be very cautious with dosing. I am curious if breathing or tightness of chest is a characteristic of Nandrolones in general or Tren specifically. Started feeling some tightness in my chest/shallow breathing and I am trying to figure out if it is tied to the Deca or if it is simply due to the constant swings between warmish and freezing where I am at, so looking for some input to see if anyone else has experienced anything similar. Already have an appointment with Doc to see about getting on some Singulair or something because Albuterol does jack shit for someone who never gets asthma attacks but still has some breathing issues throughout the day. Just seemed to start about a week after I started, but that is about when the weather seemed to start going crazy too.

Also, is there any reason to extend the use of Cabergoline past the last week that Deca is used- any need to further reduce Prolactin while it is clearing or simply used only for the time it is taken? Just trying to make the most efficient use of the stuff.
 

Daveb8573

Member
Member
I never mention this because it's believed that nandrolone does not typically produce this type of side. I actually have a similar reaction. It seems to resolve after the first 4-5 weeks for whatever reason. This time I've been using GW and it really helps! Big time! I like to cruise with a low dose of Deca/Test cyp. I think that before you start taking the Deca you should be working hard on your cardio. That's what I've been doing and it also helps. I tend to retain a bit of water when I use Deca so I try and keep salt intake down and keep my diet as clean as I can. That seems to help as well.


Sent from my iPhone using Tapatalk
 

Romes20

Member
Member
That's interesting, guys. I'm glad its not just me. Curious if more people have experienced this. Also encouraging that it seemed to resolve itself after a few weeks. I wonder if it is just my body adjusting to something new...I ran 400mg Test Cyp in the Spring and didn't notice anything like this- only sides were a bit of a blood pressure spike and some pressure on prostate at the tail end of the cycle, so I have to chalk it up to either Deca, Allergies, or both. =P
 

DylanGemelli

Founding Member
Super Moderator
i have never had this happen with deca or tren... although my cardiovascular conditioning is a little abnormal for most... which could definitely have something to do with it... GW alleviates all of these issues and they should pass... clearly its very common with tren... not nearly as much wtih deca but obviously its possible.. also, you do not need to continue caber past the point of discontinuing deca use... you CAN run it a few extra weeks if you want since the esters take longer to clear and it won't hurt you but i would not extend it too long past that...
 

RickRock

Community Leader
VIP Moderator
Hey guys-
On my first low-dose Deca run at the moment. Running about 250mg Test Cypionate/wk and 200-225mg Deca/wk about two weeks in. Had a few questions for those who might have similar experiences. I do have seasonal asthma that typically is exacerbated by rapid changes in weather or during allergy season. I have already resolved to have GW on hand with Tren in the future and to be very cautious with dosing. I am curious if breathing or tightness of chest is a characteristic of Nandrolones in general or Tren specifically. Started feeling some tightness in my chest/shallow breathing and I am trying to figure out if it is tied to the Deca or if it is simply due to the constant swings between warmish and freezing where I am at, so looking for some input to see if anyone else has experienced anything similar. Already have an appointment with Doc to see about getting on some Singulair or something because Albuterol does jack shit for someone who never gets asthma attacks but still has some breathing issues throughout the day. Just seemed to start about a week after I started, but that is about when the weather seemed to start going crazy too.

Also, is there any reason to extend the use of Cabergoline past the last week that Deca is used- any need to further reduce Prolactin while it is clearing or simply used only for the time it is taken? Just trying to make the most efficient use of the stuff.

I can't say I've ever experienced that type of thing with Deca, but I can see it being possible. Everyone responds a little different. If it continues to be problematic I'd add in the GW which should take care of that issue all together. It's also possible it's related to some type of respiratory illness or infection that has t quite come full force yet. I just got over one of those myself and it did affect me at first a lot like you describe. Give it some more time and see if anything changes

As for caber, I'd personally run it probably two weeks past when you stop Deca.
 

44YOGearHead

Active member
Member
I've never had any issues with deca, or tren whatsoever as far as respiratory-wise. I think it's your seasonal allergies bro. As for the caber, or prami I always run it two weeks minimum depending on the ester maybe three. No need to cut it after last pin as the compound technically is still in your system until it clears and can cause issue potentially.
 

Romes20

Member
Member
Thanks guys, it's entirely possible. If I extend Caber out a week or two past the last pin, do you think .25mg/wk would be sufficient? It's the Pfizer stuff :)

Sent from my SM-G900V using Tapatalk
 

SpikedEggnog

Active member
Never had any issues with Deca. In fact it should increase your endurance and I felt better on it. Deca makes you athletic as piss. I can only imagine stacking Deca primo and GW
 

RickRock

Community Leader
VIP Moderator
Thanks guys, it's entirely possible. If I extend Caber out a week or two past the last pin, do you think .25mg/wk would be sufficient? It's the Pfizer stuff :)

Sent from my SM-G900V using Tapatalk

I don't see a problem with that dose, since you are basically not introducing any more nandrolone into your system those two weeks and basically just letting the Ester clear
 

DylanGemelli

Founding Member
Super Moderator
Thanks guys, it's entirely possible. If I extend Caber out a week or two past the last pin, do you think .25mg/wk would be sufficient? It's the Pfizer stuff :)

Sent from my SM-G900V using Tapatalk

i would do it twice a week... .25 mg every 3 days the last few weeks... that's half the normal dose and should be spot on at that point
 

RickRock

Community Leader
VIP Moderator
i would do it twice a week... .25 mg every 3 days the last few weeks... that's half the normal dose and should be spot on at that point
I agree. I guess I should clarify my post and say I meant .25mg twice per week and not just once

(PM me for a price list for Biotech Labs and 10% discount)
 
Top